Find help in my country (France)

roaccutane
accutane
isotretinoin

#1

I introduced my story yesterday : 18yo: Erectile, pleasure and libido problems due to accutane

I’m 18, ans I took Isotretinoin for 7 months. I have ED, lack of libido and pleasure and the major other sexual and penis side effects that I read in the post of some of you.

I’m from France and I didn’t read anybody with our side effects. My dermatologist does not know the problem and I have not read any testimonials in French on the internet.

What kind of doctor do I have to see? (Urologist, generalist or other?) How to choose someone who can answer this particular and rare problem? I would not know how to tell my story and show your theories and messages seem important to me. How to tell him without doing too much?

Another thing, I would like to find people who have the same problem and come from my country. How to find these people ? I thought about tweeting my story but I do not have many subscribers and no one will see it.

Thank you for your help, I have nothing but this forum (in a language I do not speak)


#2

I’m so sorry to hear that you’re going through this, especially at 18.

There are some french language articles that you might find helpful to read / show your doctor.

This is not a dermatological problem. You should visit a doctor and have your condition recorded. Research is ongoing and there are reasons to feel optimistic about the future but a doctor will be unable to offer a treatment for the root cause today. I know that is very difficult to hear.

It is quite important to know that some people here have experienced a complete and quick reversal of symptoms. When a treatment is available you can expect it to be very effective and quick.

As for your language problems (your English seems fine to me) there is a translation button under posts here (globe icon at the far left) which should make things a little easier.

People here are generally nice, and will support you.


#3

First of all, thank you very much for this answer. I could not find any answers and this forum has helped me a lot since I found it and read your testimonials.

Thank you for the link of the article in French, I did not find it because I was looking for people with side effects because of Isotretinoin / Accutane. But it’s a good idea and I will be looking for the French community that has problems due to Propecia.

I know that I have to see a doctor but I do not know how to choose him (which specialty and especially that he is ready to read what I read here, it would not be an innocuous consultation). I have not told my story to anyone and I do not want to repeat what I live to several different doctors. That’s why I have not already seen a doctor ans because the problem due to Accutane is obviously not known at all in France. I’m afraid of being seen as a hypochondriac or a paranoid who has found scientific theories.

I do not know how to tell my story so that he has all the elements while not passing for a nocebo effect victim.


#4

Ok, you need to get over telling doctors what’s going on. You’re going to have to do it.

You should probably speak to a General Practitioner (GP) or a Urologist.

Perhaps you should present just your symptoms if you’re worried about being accused of being a hypochondriac. Don’t say what you think the cause is. However, you need to report that it happened post taking accutane and make sure that’s recorded.

As I said, the doctor won’t be able to treat the root cause so you just need to ensure you’re taken seriously and that the relationship between your symptoms and accutane are recorded.


#5

You’re right, the solution is that I explain the symptoms and that it happened while taking this medicine. If it goes well with him I’ll tell him the rest after.

I needed your message to wake up to the idea.


#6

I have to admit this guy is so right to be worried about telling his symptoms to a doctor they just screw their faces up rather than accept the facts they try to put things into your head like depression.
I asked one doctor for blood tests which they did when I went back i had the not so great pleasure of seeing a different doctor who initially told looked on the computer and told me your blood tests have not come in yet I told him yes they have the receptionist told me they had come in hence I’m sitting here talking to you.
He messed around for 5 mins looking again then said yes i found them he then scanned them for all of 5 seconds and declares everything looks ok but didn’t tell me any of the results.
He then asked me about Finasteride and why i took it so I told him to stop hair loss and to my amazement he asked me did it work and how well lol i looked at his thinning hairline and said yes it works but at the cost of your manhood.
At this point it wasn’t hard to realise i was talking to someone that knows NOTHING.


#7

You should report this to your doctor. Even if he tries to convince you this is simple depression, you know it’s not. This is a reflexive reaction on the part of doctors to claim depression when nothing can be found.

You should also report your side effects directly to the French regulatory agency.

https://www.anses.fr/en/content/private-individuals-how-report-adverse-health-event

Sorry to hear what happened and sorry that there isn’t more help available for us.


#8

Hey man, sorry to hear you’re going through this. I’m 18 too so I can relate.

You could try taking a product called Pine Pollen powder, it really increased my libido to pretty decent levels. I was completely impotent for two months before this.

Take care and feel free to PM me if you feel like it.


#9

Hey that’s great of you to share that you’re using pine pollen. Could you give a link to the exact product you’re using, how much you’re using and how often.

Thanks!


#10

Hey man, I’m taking this: https://www.amazon.com/Organic-Broken-Pollen-Powder-50-Seller/dp/B00BFOUHYO

Three tablespoons daily. It’s great stuff.


#11

Pine pollen also brings back my acne and masculine body odor. Now i gotta find something that helps with the mental sides…


#12

Huh, that’s interesting. I find that I get my body odour back when I’m feeling better and it disappears when I’m getting worse.

That’s convinced me to give it a go.


#13

Let me know how it goes. For me, everytime I take it for 3+ days, I get some pretty good libido, some acne and my body odor back. When I stop taking it, everything goes away (except libido, it only lowers)


#14

I take it it does nothing for mental sides?


#15

It does give me a bit of an “alpha” feeling, making me more confident with women. Doesn’t seem to do much for other mental sides, unfortunately


#16

Thank you ! I will report my side effects on the website as soon as I can.


#17

Thank you ! I’m happy to find someone of my age here, your story interests me I’ll send you a PM later.

For the Pine Pollen Powder I do not believe in miracle product but happy that it works for you. After a very fast research the consumption of this powder is apparently not innocuous and could cause problems with the kidneys. But it’s great to have shared this, I think I will test anyway it’s hard to do worse than what we have.


#18

What is your body odor problem? I have not smell much for a long time (probably because of Isotretinoin) but I do not think I have this problem.


#19

Basically as described. Less body odour, if I’m feeling better, it comes back. It’s one of the measures that I can judge my condition with.


#20

Since I saw your two messages on this symptom I was very attentive and I think that I also have a disturbance at this level. I tested a day without putting deodorant and at the end of the day I had not sweated. It was impossible before.

But I’m pretty sure it’s not a side effect that I have constantly, I would have noticed otherwise, even with a lack of sense of smell.